# SDR ABXA20211116115

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 106,239 hours, 30,897 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AUTO THROTTLE AUTOMATICLLY DISENGAGED. FLIGHT CREW ELECTED TO REJECT TAKE OFF AT 40 KTS. AIRCRAFT RETURNED TO GATE AND WAS GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED A/T SYSTEM PER MEL 22-30-1A. MAINTENANCE PROCEDURE C/W, PLACARD INSTALLED. A/C RALM DOWNGRADED TO CAT 1, AIRCRAFT RELEASED BACK IN SERVICE
